7 doctors weighed in:

My gastro told me to take miralax, (polyethylene glycol) why would it restart my awful diarrhea and bleeding issue?

7 doctors weighed in
Dr. Gregory Fehr
Emergency Medicine
4 doctors agree

In brief: Diarrhea

Miralax (polyethylene glycol) is a rather gentle laxative.
I should not cause diarrhea, nor certainly bleeding. If you have these issues you need to recheck with your gastroenteroligist.

In brief: Diarrhea

Miralax (polyethylene glycol) is a rather gentle laxative.
I should not cause diarrhea, nor certainly bleeding. If you have these issues you need to recheck with your gastroenteroligist.
Dr. Gregory Fehr
Dr. Gregory Fehr
Thank
Dr. Mary Ann Block
General Practice
4 doctors agree

In brief: Helps bowels

Miralax (polyethylene glycol) is used to get the bowels moving when you are constipated, so it could cause diarrhea.
Check with your doctor about this.

In brief: Helps bowels

Miralax (polyethylene glycol) is used to get the bowels moving when you are constipated, so it could cause diarrhea.
Check with your doctor about this.
Dr. Mary Ann Block
Dr. Mary Ann Block
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors